Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Had loose motion, took eldoper, having semi solid stool. Should go for stool test?

Hi!! I had a loose motion two days back.I took eldoper and my bowel movement was regular . I am having a slightly semi solid (not very loose stool )as soon as I ate this morning.I had a pomegranate.But still I have a feeling of going to bathroom as soon as I eat something.I had curd rice this afternoon for lunch .Shall I have one more eldoper as I already took three eldopers on sunday.Or do I need to take some motion test as its prevailing from past two days (not continuously) but after having food only. Thanks
Asked On : Fri, 18 May 2012
Answers:  1 Views:  629
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
The medicine that you have taken is banned in certain areas of the world due tis side effects this immediately checks the loose motional that causes great danger some times, now do not take this medicine again do not worry if you pass few more loose motions this will come around just watch for the hydration this is self limiting problem, hope this information helps you have nice day.
Answered: Sat, 12 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor